It’s no secret that ibuprofen is a popular over-the-counter pain reliever. It provides temporary relief for headaches, muscle aches, and menstrual cramps. But what happens when you take it with Benadryl? The combination of these drugs can cause stomach ulcers or bleeding in some people. This blog post will help you understand the dangers of taking both drugs together!

painkillers, pills, medicine @ Pixabay

This blog post will help you understand the dangers of taking both drugs together! The combination of these drugs can cause stomach ulcers or bleeding in some people. This is because ibuprofen thins your blood, and Benadryl causes extra fluid to be released by the kidneys (which may lead to stomach ulcers). It’s important that if you take either drug with a history of gastrointestinal problems such as heartburn, indigestion, diarrhea, or nausea it could get worse when combined with another anti-inflammatory medication. If there are any questions about how meds might interact with one other it’s best to talk with a doctor before use. If there are any questions about how meds might interact

LEAVE A REPLY

Please enter your comment!
Please enter your name here